Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2012, 5:37 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 5:37 PM MDT (23:37 UTC)
- Expired
- Jun 15, 2012, 6:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 92 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:35 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -227 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WUUS55 KCYS 152337 SVRCYS NEC007-105-160015- /O.NEW.KCYS.SV.W.0050.120615T2337Z-120616T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 537 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... NORTH CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 615 PM MDT * AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES EAST OF ALBIN...OR 18 MILES NORTHWEST OF KIMBALL...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HARRISBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4167 10382 4152 10351 4127 10387 4136 10401 TIME...MOT...LOC 2337Z 210DEG 19KT 4141 10392 WIND...HAIL 60MPH 1.00IN $$ TJT
2 follow-up statements
849 WWUS55 KCYS 160006 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 606 PM MDT FRI JUN 15 2012 NEC007-105-160015- /O.CON.KCYS.SV.W.0050.000000T0000Z-120616T0015Z/ BANNER NE-KIMBALL NE- 606 PM MDT FRI JUN 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIMBALL AND BANNER COUNTIES UNTIL 615 PM MDT... AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF HARRISBURG...OR 22 MILES NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... HARRISBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4134 10382 4140 10391 4167 10382 4152 10351 TIME...MOT...LOC 0006Z 210DEG 19KT 4154 10382 WIND...HAIL 60MPH 1.00IN $$ TJT
011 WWUS55 KCYS 160014 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 614 PM MDT FRI JUN 15 2012 NEC007-105-160024- /O.EXP.KCYS.SV.W.0050.000000T0000Z-120616T0015Z/ BANNER NE-KIMBALL NE- 614 PM MDT FRI JUN 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL KIMBALL AND BANNER COUNTIES WILL EXPIRE AT 615 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 4134 10382 4140 10391 4167 10382 4152 10351 TIME...MOT...LOC 0014Z 210DEG 19KT 4158 10379 $$ TJT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:01 PM MDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 15, 3:01 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 301 PM MDT FRI JUN 15 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING SINCE THE LATE MORNING OVER AND NEAR THE MOUNTAINS. ENVIRONMENT STILL LOOKS FAVORABLE FOR STRONG TO SEVERE STORMS THROUGH THE EVENING OVER AND EAST OF THE LARAMIE RANGE. THE FOCUS FOR MOST OF THE SEVERE STORMS CONTINUES TO BE THE NORTH OF A KEAN TO KSNY LINE. THAT AREA HAS THE DEEPER MOISTURE AND LARGER INSTABILITY AND CAPE VALUES. ALSO...BETTER 0-6KM SHEAR EXISTS OVER THAT PART OF THE CWA AS WELL AS 300 MB DIFFLUENCE THROUGH THE EVENING HOURS. MOISTURE HAS DIMINISHED SOME OVER THE SOUTH PART OF THE CWA THROUGH THE MORNING AND EVEN AT KBFF THE SURFACE DEW POINT WENT FROM THE 50S TO 43 AT 19Z. THE ADVERTISED SHORTWAVE TROUGH SHOULD BE OVER THE CWA BY 00Z AND THEN MOVE EAST OF THE REGION BY 06Z. IN ADDITION...A SURFACE COLD FRONT WILL MOVE ACROSS THE CWA EARLY TONIGHT. AS OF 19Z THE FRONT WAS FROM NORTHEAST TO SOUTH CENTRAL WYOMING. WITH THE PASSAGE OF THOSE FEATURES...MOST OF THE ACTIVITY...ESPECIALLY ANYTHING SEVERE...SHOULD DECREASE. SOME SHOWERS WILL LINGER OVER THE EAST PART OF THE CWA THE REST OF TONIGHT. BOUNDARY LAYER UPSLOPE WIND FLOW AND AVAILABLE MOISTURE SHOULD BE ABLE TO PRODUCE THE SHOWERS. ALSO...AREAS OF FOG MAY FORM LATER TONIGHT OVER PORTIONS OF THE EASTERN CWA AND LINGER INTO MID MORNING SATURDAY. HEIGHTS ALOFT SLOWLY RISE FOR SATURDAY OVER THE ROCKIES. THE SURFACE HIGH BUILDS OVER THE AREA WITH SURFACE UPSLOPE PERSISTING FOR MUCH OF THE DAY. THE LOW LEVEL THETA RIDGE AXIS AND MOISTURE CONVERGENT AREA WILL BE CENTERED OVER THE LARAMIE RANGE OR LARAMIE VALLEY. SURROUNDING THAT AREA...SOME THUNDERSTORMS SHOULD DEVELOP SATURDAY AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING. MODEL TRENDS HAVE BEEN FOR LESS QPF OVER THAT AREA. THEN WARMER...DRY AND WINDY WEATHER WILL AFFECT THE CWA SUNDAY AS STRONG WESTERLY FLOW WILL BE OVER THE REGION. A SURFACE PRESSURE TROUGH WILL ALSO DEVELOP OVER THE EASTERN WYOMING BORDER ON SUNDAY. WIND GUSTS WILL BE AS HIGH AS 50 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE SUNDAY. THE TEMPERATURES WILL BE WELL ABOVE NORMAL AND FIRE WEATHER CONCERNS WILL INCREASE. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY... STRONG WESTERLY LLVL/MIDLEVEL FLOW CONTINUES OVER THE CWA THROUGH MONDAY. THE COMBINATION OF DOWNSLOPE AND 700MB TEMPS AROUND 14-17C ON MON WILL RESULT IN ABOVE NORMAL TEMPS WITH WIDESPREAD READINGS IN THE UPPER 80S TO MID 90S TO THE EAST OF THE LARAMIE RANGE. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO BE A CONCERN DUE TO THE ABNORMALLY WARM...DRY...AND WINDY WEATHER. MIDLEVEL FLOW BECOMES MORE SOUTHWESTERLY ON TUES IN RESPONSE TO HEIGHT FALLS OVER THE NORTHERN INTERMOUNTAIN WEST. 700MB WINDSPEEDS DECREASE FROM 40 KTS ON MON TO 20 KTS ON TUES. ANOTHER WARM DAY ON TUES WITH SOUTHWESTERLY LLVL FLOW AND 700MB TEMPS AROUND 16C. A SHORTWAVE MOVING ACROSS NORTHERN WY AND THE DAKOTAS ON WED WILL FORCE A BACKDOOR COLD FRONT OVER THE PLAINS ON WED. LOOKS PRETTY DRY IN THE LOW AND MIDLEVELS BUT DID INCLUDE A SLIGHT CHANCE OF SHOWERS OVER SECTIONS OF THE PANHANDLE WHERE DEWPOINTS RISE INTO THE MID 40S. TEMPS WILL BE ABOUT 10 DEGREES COOLER ON WED AFTER THE FROPA. OTHERWISE...THERE IS SOME SUGGESTION BY THE GFS AND ECMWF THAT HEIGHTS AND TEMPS RISE BY NEXT WEEKEND OVER THE INTERMOUNTAIN WEST WITH A BUILDING RIDGE. && .AVIATION...18Z TAF ISSUANCE... VISIBLE SATELLITE AND RADAR IMAGERY SHOWS SHOWERS DEVELOPING OVER THE LARAMIE RANGE AT THIS HOUR. THESE STORMS ARE EXPECTED TO MOVE TO THE EAST OVER THE PLAINS THROUGH THE AFTERNOON AND EARLY EVENING. INCLUDED TEMPO TSRA AT THE PANHANDLE SITES AS COVERAGE SHOULD BE GREATER THERE WITH HIGHER INSTABILITY. SHOWERS AND TSTMS SHOULD DISSIPATE BY AROUND 06Z IN THE PANHANDLE WITH THE LOSS OF INSTABILITY. A WEAK COLD FRONT WILL MOVE OVER THE AREA LATE TONIGHT WITH BREEZY NORTH- TO-NORTHWEST WINDS. PATCHY LOW CLOUDS COULD DEVELOP OVER THE PLAINS EARLY SAT MORNING WITH AMPLE LOW LEVEL MOISTURE BEHIND THE FRONT. && .FIRE WEATHER... INCREASING MOISTURE IN THE LOW AND MID LEVELS TODAY WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE EAST PART OF THE CWA THROUGH THIS EVENING. A COLD FRONT MOVES ACROSS THE CWA THIS EVENING AS WELL. TEMPERATURES WILL BE SEASONAL FOR SATURDAY WITH SOME LATE DAY SHOWERS AND STORMS OVER PARTS OF SOUTHEAST WYOMING. THEN MUCH WARMER...DRY AND WINDY WEATHER WILL AFFECT THE CWA SUNDAY AND MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL ON THOSE DAYS...MINIMUM RELATIVE HUMIDITY VALUES 10 TO 15 PERCENT AND WESTERLY WINDS GUSTING AS HIGH AS 50 MPH DURING THE DAYTIME HOURS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FOR SUNDAY AND MONDAY OVER MUCH OF THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...WEILAND LONG TERM/AVIATION...FINCH
Hazardous weather outlook, Jun 15, 1:49 PM MDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 149 PM MDT FRI JUN 15 2012 WYZ101>119-161200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 149 PM MDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING FRONT WILL SET THE STAGE FOR WIDESPREAD THUNDERSTORMS THROUGH THIS EVENING ESPECIALLY OVER AND EAST OF THE LARAMIE RANGE. SOME OF THE STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS MAINLY TO THE NORTH OF A WHEATLAND TO TORRINGTON LINE. IN ADDITION...MANY OF THE STORMS WILL PRODUCE HEAVY RAINFALL. THE STORMS WILL BE SLOW MOVING...TO THE NORTHEAST AT ABOUT 10 MPH...AND THE MOVEMENT WILL CONTRIBUTE TO THE HEAVY RAIN POTENTIAL. MINOR FLOODING WILL BE POSSIBLE THROUGH THIS EVENING IN SOME AREAS OVER AND EAST OF THE LARAMIE RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR AREAS EAST OF THE LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE THROUGH SOUTHEAST WYOMING AND BE LOCATED OVER NORTHERN COLORADO SATURDAY MORNING. A WEAK TROUGH COMBINED WITH A MOIST UPSLOPE FLOW WILL DEVELOP SCATTERED THUNDERSTORMS OVER MUCH OF SOUTHEAST WYOMING SATURDAY AFTERNOON. A FEW STRONG THUNDERSTORMS WITH SMALL HAIL...HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE. WESTERLY WINDS MAY GUST AS HIGH AS 50 MPH WEST OF THE LARAMIE RANGE MONDAY AFTERNOON...WHICH WHEN COMBINED WITH LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR EAST CENTRAL WYOMING TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER AND EAST OF THE LARAMIE RANGE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-161200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 149 PM MDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING FRONT WILL SET THE STAGE FOR WIDESPREAD THUNDERSTORMS THROUGH THIS EVENING OVER THE WESTERN NEBRASKA PANHANDLE. SOME OF THE STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS MAINLY TO THE NORTH OF A WHEATLAND TO TORRINGTON LINE. IN ADDITION...MANY OF THE STORMS WILL PRODUCE HEAVY RAINFALL. THE STORMS WILL BE SLOW MOVING...TO THE NORTHEAST AT ABOUT 10 MPH...AND THE MOVEMENT WILL CONTRIBUTE TO THE HEAVY RAIN POTENTIAL. MINOR FLOODING WILL BE POSSIBLE THROUGH THIS EVENING IN SOME AREAS OVER THE WESTERN NEBRASKA PANHANDLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN NEBRASKA PANHANDLE UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FRONT WILL MOVE THROUGH THE WESTERN NEBRASKA PANHANDLE AND BE LOCATED OVER NORTHERN COLORADO SATURDAY MORNING. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER MAINLY SOUTHERN PORTIONS OF THE WESTERN PANHANDLE SATURDAY AFTERNOON. A FEW STRONG THUNDERSTORMS WITH SMALL HAIL...HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN PANHANDLE TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jun 15, 3:58 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL TORRINGTON 42.07N 104.18W
06/15/2012 M0.50 INCH GOSHEN WY BROADCAST MEDIA
&&
HAHNSpecial weather statement, Jun 15, 4:19 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 419 PM MDT FRI JUN 15 2012 NEZ003-095-096-152300- BOX BUTTE NE-NORTH SIOUX NE-SOUTH SIOUX NE- 419 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF AGATE...OR 24 MILES NORTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLAHERTYS CORNER... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4251 10366 4226 10326 4201 10367 4212 10390 TIME...MOT...LOC 2219Z 210DEG 19KT 4223 10369 TJT
Special weather statement, Jun 15, 4:22 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 422 PM MDT FRI JUN 15 2012 NEZ019-020-096-WYZ108-152300- BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 422 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...SOUTHEASTERN GOSHEN...WESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES UNTIL 500 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STEGALL...OR 19 MILES WEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STEGALL... HUBBARD HILL... MORRILL... MITCHELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4212 10392 4197 10364 4154 10388 4161 10419 TIME...MOT...LOC 2222Z 210DEG 19KT 4181 10400 TJT
Special weather statement, Jun 15, 4:51 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 451 PM MDT FRI JUN 15 2012 NEZ002-003-152330- BOX BUTTE NE-DAWES NE- 451 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND BOX BUTTE COUNTIES UNTIL 530 PM MDT... AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HEMINGFORD...OR 21 MILES NORTHWEST OF ALLIANCE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BEREA... HEMINGFORD... BOX BUTTE CAMPGROUND... BOX BUTTE DAM... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4255 10314 4240 10275 4208 10307 4231 10334 TIME...MOT...LOC 2251Z 210DEG 19KT 4228 10320 TJT
Special weather statement, Jun 15, 4:56 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 456 PM MDT FRI JUN 15 2012 NEZ019-020-054-152345- BANNER NE-KIMBALL NE-SCOTTS BLUFF NE- 456 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...EXTREME NORTHERN KIMBALL AND WESTERN BANNER COUNTIES UNTIL 545 PM MDT... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ALBIN...OR 24 MILES NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISBURG... WILDCAT HILLS CAMPGROUND... WILDCAT HILLS STATE RECREATION AREA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4176 10374 4171 10350 4134 10384 4144 10405 TIME...MOT...LOC 2256Z 210DEG 19KT 4147 10399 TJT
Special weather statement, Jun 15, 5:02 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT FRI JUN 15 2012 NEZ003-019-096-152345- BOX BUTTE NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 502 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...SCOTTS BLUFF AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 545 PM MDT... AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUBBARD HILL...OR 9 MILES WEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCOTTSBLUFF... SCOTTS BLUFF NATIONAL MONUMENT... GERING... MITCHELL... MINATARE... LAKE MINATARE CAMPGROUND... LAKE MINATARE... LAKE ALICE... MELBETA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4221 10372 4206 10336 4172 10350 4176 10399 TIME...MOT...LOC 2301Z 210DEG 19KT 4184 10382 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:19 PM MDT | Special Weather Statement | CYS | Sioux | 41 min |
| Jun 15, 3:31 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
| Jun 15, 4:19 PM MDT | Special Weather Statement | CYS | Sioux | 41 min |
| Jun 15, 4:22 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 38 min |
| Jun 15, 4:51 PM MDT | Special Weather Statement | CYS | Box Butte | 39 min |
| Jun 15, 4:56 PM MDT | Special Weather Statement | CYS | Banner | 49 min |
| Jun 15, 5:02 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 43 min |
| Jun 15, 5:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.